RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 374–384 (Mi mz5170)  

This article is cited in 6 scientific papers (total in 6 papers)

Weighted space of functions analytic in an unbounded convex domain in $\mathbf C^m$

S. V. Popenov


Full text: PDF file (792 kB)

English version:
Mathematical Notes, 1986, 40:3, 720–725

Bibliographic databases:

UDC: 517
Received: 07.05.1985

Citation: S. V. Popenov, “Weighted space of functions analytic in an unbounded convex domain in $\mathbf C^m$”, Mat. Zametki, 40:3 (1986), 374–384; Math. Notes, 40:3 (1986), 720–725

Citation in format AMSBIB
\Bibitem{Pop86}
\by S.~V.~Popenov
\paper Weighted space of functions analytic in an unbounded convex domain in~$\mathbf C^m$
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 374--384
\mathnet{http://mi.mathnet.ru/mz5170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869928}
\zmath{https://zbmath.org/?q=an:0625.46029|0616.46022}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 720--725
\crossref{https://doi.org/10.1007/BF01142476}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200009}


Linking options:
  • http://mi.mathnet.ru/eng/mz5170
  • http://mi.mathnet.ru/eng/mz/v40/i3/p374

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “Nonconstructive proofs of the Beurling–Malliavin theorem on the radius of completeness, and nonuniqueness theorems for entire functions”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 125–149  mathnet  crossref  mathscinet  zmath  isi
    2. I. Kh. Musin, “Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions”, Sb. Math., 191:10 (2000), 1477–1506  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. Kh. Musin, “A Paley–Wiener type theorem for a weighted space of infinitely differentiable functions”, Izv. Math., 64:6 (2000), 1271–1295  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. V. Napalkov, V. E. Kim, “Isomorphism between the solution spaces of a discrete convolution equation and a convolution equation on the space of entire functions”, Math. Notes, 80:5 (2006), 692–709  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. N. T. Akhtyamov, “On the Weighted Space of Entire Functions in $\mathbb C^n$”, Math. Notes, 83:4 (2008), 445–453  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. N. T. Akhtyamov, I. Kh. Musin, “O suschestvovanii bazisa v vesovom prostranstve tselykh funktsii”, Ufimsk. matem. zhurn., 1:1 (2009), 3–15  mathnet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020